# SDR R61A2021121601020

- Difficulty date: November 23, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 36,239 hours, 27,619 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shear Angle
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FRAME 88 BETWEEN STRINGERS 27R AND 28R SHEAR CLIP CORRODED. REMOVED AND REPLACED SHEAR CLIP AT FRAME 88 BETWEEN STGR 27R-28R REFER SRM 51-40-08.
